MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL

BOSTON SCIENTIFIC CORPORATION LABSYSTEM PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Model Number 86620
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a procedure a clearsign ii amp, 80 channels presented an error at the time to start it.The procedure was cancelled due to the issue.No patient complications were reported.Device return status is unknown.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that prior to a procedure a clearsign ii amp, 80 channels presented an error at the time to start it.The procedure was cancelled due to the issue.No patient complications were reported.Device return status is unknown.It was further reported that no patient was present in the case.The observed event was due to the power supply.Part will be returned.

Brand Name
LABSYSTEM PRO
Common Device Name
AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key14470921
Report Number2134265-2022-05829
Device Sequence Number4904416
Product Code DRQ
UDI-Device Identifier08714729884897
UDI-Public08714729884897
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K152693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86620
Device Catalogue Number86620
Device Lot Number1D307004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date05/23/2022
Supplement Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown